Archive

Volume 2, Number 1 / February issue 2016
Ali A. Al-Shomrani, A.I. Shawky
Some characterization for record values
Abstract

In this paper we discussed some explicit forms for conditional expectations of record values. We study the necessary and sufficient conditions such that the conditional expectations of record values hold for some distribution functions.
Keywords: Conditional expectation, characterization of distribution, record values

Cite this article:
Ali A. Al-Shomrani, A.I. Shawky. Some characterization for record values. Acta Scientiae et Intellectus, 2(1)2016, 49-56.


REFERENCES

  1. Abu-Youssef, S.E. (2003). On characterization of certain distributions of record values. Appl. Math. Comput. 145, 443-450.
  2. Ahsanullah, M., (1995) Record Statistics. Nova Science Publishers, New York.
  3. Arnold, B.C., Balakrishnan, N. and Nagaraja, H.N., (1998) Record, John Wiley and Sons, New York.
  4. Athar, H., Yaqub, M. and Islam, H.M. (2003). On characterization of distributions through linear regression of record values and order statistics. Aligarh J. Statist. 23, 97–105.
  5. Chandler, K.N., The distribution and frequency of record values. J. Roy. Statist. Soc., Ser B, 14(1952), 220-228.
  6. Dembinska, A. and J. Wesolowski, Linearity of regression for nonadjacent record values, J. Statist. Plann. Inference 90 (2000) 195–205.
  7. Feller, W. (1966). An introduction to probability theory and its applications. Vol.2, John Wiley and Sons, New York.
  8. Franco, M. and J.M. Ruiz, J.M. (1996). On characterization of continuous distributions by conditional expectation of record values, Sankhya, Ser. A 58, 135–141.
  9. Franco, M. and Ruiz, J.M. (1997). On characterization of distributions by expected values of order statistics and record values with gap. Metrika 45, 107–119.
  10. Gradstein, I.S. and Ryzhyk, I.M. (1965). Tables of Integrals, Series and Products. Academic Press, New York.
  11. Hamedani, G., Javanshiri, Z., Maadooliat, M. and Yazdani, A. (2014). Remarks on Characterizations of Malinowska and Szynal. Applied Mathematics and Computation, 246, 377-388.
  12. Kamps, U. (1995). A concept of generalized Order Statistics, J. Stat. Plann. Inference, 48, 1-23.
  13. Khan, A.H. and Alzaid, AA. (2004). Characterization of distributions through linear regression of non-adjacent generalized order statistics. J. Appl. Statist. Sci. 13, 123–136.
  14. Khan, A.H., Faizan, M. and Haque, Z. (2010). Characterization of continuous distributions through record statistics. Commun. Korean Math. Soc. 25 (3), 485–489.
  15. Lopez-Blazques, F. and Moreno-Rebollo, J.L. (1997). A characterization of distributions based on linear regression of order statistics and record values, Sankhya, Ser. A, 59, 311–323.
  16. Malinowska, I. and Szynal, D. (2008). On characterization of certain distributions of kth lower (upper) record values. Applied Mathematics and Computation, 202, 338-347.
  17. Nagaraja, H.N. (1988). Some characterizations of continuous distributions based on regressions of adjacent order statistics and record values, Sankhya, Ser. A, 50, 70–73.
  18. Nevzorov, V.B. Records., Theory probab. Appl., 32(1987), (English translation).
  19. Noor, Z. and Athar, H., Characterization of probability distributions by conditional expectation of function of record statistics, J. Egyptian Math. Soc. 22 (2014) 275-279.
  20. Raqab, M.Z. (2002). Inferences for generalized exponential distribution based on record statistics. J. Statist. Plann. Inference 104 (2), 339–350.
  21. Resnick, S.I., Extreme values, regular variation and point processes, (1973) Springer-Verlag, New York.
  22. Wu, J. W. (2004). On characterizing distributions by conditional expectation of functions of non-adjacent record values. J. Appl. Statist. Sci. 13, 137–145.